# SDR MALA050316

- Difficulty date: April 6, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 17,029 hours, 18,607 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT HAND TAIL PIPE HOT LIGHT ILLUMINATED ON TAKEOFF.  ABORTED TAKEOFF AT 110 KNOTS.  RETURNED TO THE GATE WITHOUT INCIDENTS.  NO FURTHER INFO AVAILABLE.
